# SDR CALA2025111911345

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 70,026 hours, 23,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 2024T3
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EDGE OF DECK PLATE AT STA 1681 HAS CORROSION IN SEVERAL AREAS. SEE IMAGES. REPLACED DECK PLATE PER BOEING DWG NO:. 146N300 AND BOEING 757 SRM 51-40-02
